Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Muscle pain, cramping pain in lower abdomen, diarrhea, nausea. What could be this?

Hi, so I am traveling in Europe and the other day after eating some
McDonald's alot of the muscles in my lower body started hurting, then I would get a chramping pain in my lower abdomen that would come and go. And now a day later I have diarrhea and nausea. I live in Canada so since I'm traveling I am a little scared just I case it's something serious. Any help would be appreciated thanks
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Well it could be a case of travelers diarrhea, which usually resolves by itself in 3 to 5 days. Medication isnt required in most cases unless the condition of the affected person worsens. At most you should keep an eye on your electrolyte balance and not get dehydrated.
I hope this helped.
Get well soon!
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor